Symmetrisations of semigroups.
Semigroup forum, Tome 24 (1982), pp. 67-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
partial multiplicative system, partial groupoid, symmetric groupoid, cancellative semigroup, universal symmetrisation
@article{SF_1982__24_134536,
author = {K.E. Osondu},
title = {Symmetrisations of semigroups.},
journal = {Semigroup forum},
pages = {67--76},
year = {1982},
volume = {24},
zbl = {0505.20042},
url = {http://geodesic.mathdoc.fr/item/SF_1982__24_134536/}
}
K.E. Osondu. Symmetrisations of semigroups.. Semigroup forum, Tome 24 (1982), pp. 67-76. http://geodesic.mathdoc.fr/item/SF_1982__24_134536/